# SDR 2003UALA00116

- Difficulty date: January 23, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 29,745 hours, 6,747 cycles
- Engine: Pwa PW4077
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN DIRECT FLIGHT CONTROL YAW, AIRCRAFT ROLLED LEFT AND REQUIRED 2 UNITS RH YOKE TO LEVEL WINGS.  WITH WINGS LEVEL USING RUDDER, LH OB AILERON TE IS UP.    INSPECTION OF THE LEFT AILERON FOUND THE INBOARD ATTACH FITTING AT FRONT SPAR CRACKED ON THE INBOARD AND OUTBOARD SIDE.   CORRECTIVE ACTION: LEFT INBOARD AILERON WAS REPLACED.
